MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE LUER-LOK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE LUER-LOK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305780
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that they ordered bd eclipse needles have some white material on the base of the needle, to the point that it would be inserted under the skin.Verbatim: complaint via email.Email(s) attached i noticed my recently ordered bd eclipse needles have some white material on the base of the needle, to the point that it would be inserted under the skin for e.G.A subcutaneous injection.I have attached some photos.Could you please clarify whether this is normal or not?.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2243072-2026-00242 was sent in error.This event was previously reported via mfr# 2243072-2026-00247.

Brand Name
ECLIPSE LUER-LOK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24729614
Report Number2243072-2026-00242
Device Sequence Number10265193
Product Code FMI
UDI-Device Identifier00382903057801
UDI-Public(01)00382903057801(10)5193952
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305780
Device Lot Number5193952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown